# SDR ASOA201000459

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,599 hours, 19,555 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81086
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RT AND LT AFT EXTERIOR EMERGENCY LIGHTS INOP.  R & R THE NR 4 BATTERY PACK (EMERGENCY LIGHT) REF: AMM TASK 33-51-04-000-801 AND TASK 33-51 04 400-801 OPS CHECKED GOOD.
